Penile Vitiligo

Discoloration of the skin in the penis is called penile vitiligo. The other symptoms that can be seen are white hair and loss of melanin in the inner lining of mouth and eyeballs. It is an autoimmune condition.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the cause for black patches on the penis?

Query: Hello doctor, I have a black patch on my penis tip and no other issues. I thought it is normal and will go in some time, but it does not. Please provide some solution.  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Do not worry. I will help you with your concern. Such black patches could be due to multiple causes like warts, moles, and many more. I need to see this patch to make a definitive diagnosis so I can suggest your treatment accordingly. Please revert with a photo. Do...  Read Full »

What causes discoloration on skin of penis?

Query: Hello doctor, I have a discoloring on skin of penis. Why?  Read Full »


Dr. Shweta Dhawan

General Practitioner

Answer: Hello, Welcome to icliniq.com. The condition you are presenting is hypopigmentation of penile skin, relating to penile vitiligo, its an autoimmune condition, vitiligo can be present in other parts of skin or hairs also turning the color light, or white, it is not related to any STDs, but if any hi...  Read Full »

Why is my penis head white?

Query: Hello doctor, The skin at the tip of my penis is becoming white from the past three months. There is no pain or any other problem due to that. I feel pressure to urinate, but while urinating the flow is slow. I do not know why my penis has become white. Kindly advice.  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Please send me an image. It might be vitiligo or balanitis xerotica obliterans. Revert with more information to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist  Read Full »

Can NB-UVB lamp be used for penile vitiligo?

Query: Hello doctor, I recently purchased an NB-UVB lamp for vitiligo and I wanted to know if it is safe enough to use on my penis. I have read that normally, you cover your penis from UVB lamp radiation but in my case, I have vitiligo on my penis. Also, should I put sunscreen before or after treatment?  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Your genitalia or penis should remain covered during the procedure. Do not expose even if you have a vitiligo over there. Apply Tacrolimus ointment over that area but do not expose it to light or you will get a serious reaction. Yes, it is...  Read Full »

How to get rid of the spots on my penis?

Query: Hi doctor, I have been getting spots on my penis. I do not remember that I had them as a kid. I know it has been getting more over time, but really slow that I do not realize it. I remember that the doctor messed up my circumcision and my parents were going to sue the doctor for that thus the skin ...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through all your photos (attachment removed to protect patient identity). Basically you have two queries. First the extra skin which you want to remove. That can be possible by surgery but if you do not have any problem with that then you avoid surgical ...  Read Full »

How to cure ringworm?

Query: Hi doctor, I have ringworm in my thigh area for the last four months. It is itching very badly. What shall do to get it cured completely? My age is 42 and my weight is 82 kg. I am currently on Terbinafine 250 mg, Candiforce 100 mg and Clocip powder.  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Ringworm infection in the groin is known as tinea cruris. It is a recurrent fungal infection. Please let me know whether you have diabetes. Are you on steroids for any reason? Does any other family member have the same infection? Do you have intense pruritus ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.